# SDR 2008UALA02717

- Difficulty date: May 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 47,795 hours, 16,984 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: E0175B01E00
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY GENERATOR DOES NOT COME ON WHEN EMER GEN SW IS SELECTED.  TRIED RELAY 12XE AND CONTROL UNIT 1XE, NO HELP.  CK'D FOR VOLTAGE AT HYD FLOW SOLENOID ON TOP OF EMER GEN 8XE, NO VOLTAGE PRESENT.  *S/D*  RAT EXT INHIB COND RELAY BAD.  REPLACED RAT EXT INHIB CONDITION RELAY 20XE, CKS GOOD PER MM.
